Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 298–309 (Mi zvmmf1949)  

Asymptotics formulas for the frequencies of axially symmetric vibrations of a shell of revolution

A. A. Aslanyana, A. G. Aslanyanb, V. B. Lidskiia

a Moscow Institute of Physics and Technology, Dolglprudnyĭ
b Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Full text: PDF file (2019 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 288–299

Bibliographic databases:
UDC: 519.6:539.3(5)
MSC: Primary 74H45; Secondary 74K25, 74H10
Received: 04.07.1996

Citation: A. A. Aslanyan, A. G. Aslanyan, V. B. Lidskii, “Asymptotics formulas for the frequencies of axially symmetric vibrations of a shell of revolution”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 298–309; Comput. Math. Math. Phys., 38:2 (1998), 288–299

Citation in format AMSBIB
\Bibitem{AslAslLid98}
\by A.~A.~Aslanyan, A.~G.~Aslanyan, V.~B.~Lidskii
\paper Asymptotics formulas for the frequencies of axially symmetric vibrations of a shell of revolution
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 298--309
\mathnet{http://mi.mathnet.ru/zvmmf1949}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609119}
\zmath{https://zbmath.org/?q=an:0967.74031}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 288--299


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1949
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:155
    Full text:68
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021